# SDR FDEA2020070831213

- Difficulty date: June 13, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE COMPARTMENT FOUND WITH BEAD DOUBLER MINOR   CRACKED AT XOS 771 LEFT WING LEADING EDGE COMPARTMENT CRACKED BEADED DOUBLER TRIMMED OUT REPAIR   ANGLE AND DOUBLERS FABRICATED AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203 .    REPAIR ANGLE AND DOUBLERS FASTENERS HOLE PICKED UP AND INSTALLED AS PER SRM 57-  40-02-2R FIGURE 203 REPAIR 15 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
